Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Examples of $p$-adic transformation groups


Authors: Frank Raymond and R. F. Williams
Journal: Bull. Amer. Math. Soc. 66 (1960), 392-394
DOI: https://doi.org/10.1090/S0002-9904-1960-10470-3
MathSciNet review: 0123634
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10470-3